# SDR BAQA090476

- Difficulty date: January 29, 2003
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N39188
- Make and model: Bolkms BK117A3
- Aircraft serial: 7011
- Aircraft time: 9,844 hours
- Engine: Lyc LTS101*
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Receiver
- Part number: 453102503
- Part serial: 43011
- Condition: Inoperative
- Location: Loran Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOANER - RETURN OF LOANER UNIT S/N 43011 FROM LOANER PO 2-021974-05 REPLACED WITH UNIT BACK FROM REPAIR.
